# SDR ASOA20130712186

- Difficulty date: July 12, 2013
- Submitted: July 13, 2013
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145LR
- Aircraft serial: 145091
- Aircraft time: 35,813 hours, 27,133 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE INNER SKIN WAS FOUND TO BE CORRODED BETWEEN FRAMES 13-15 AND STRINGERS 19L-19R.  MX R & R THE SKIN IAW EC5330-02782.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
